Posted by: zoobie | 2009-01-14

Tired, low energy, depressed

I am 29 years old and have been suffering from the following ailments over the last two months. I am having terrible hot flushes, when everyone else is cold I am boiling and sweating. My energy levels are at a all time low and I am tired all the time, no matter how much I sleep. My libido is non existent and I am depressed. Could this be hormonal? I am currently on the pill Yasmin, taking Comega 3&  6 and Staminogro. Please help, I am desperate?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist


The symptoms you have described may have many potential causes - The only way to try and resolve this would be to see your doctor to have some tests performed.
Did yoy experience any of this prior to starting treatment with yasmin?
Best of luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Chan | 2009-01-16

It sounds like you are describing me, I feel exactly the same! I am not on any contraceptive and I am 24, what could the causes be/

Reply to Chan

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.